# SDR ASOA2013071608683

- Difficulty date: July 1, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 26,168 hours, 22,879 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE PYLON RIB AT FS 605.00 IS CRACKED ON OTBD END ADJACENT TO NUTPLATE HOLE APPROX .2500" LONG.  REPAIRED IAW EO CL600-2B19-54-I00338, DATED 7/2/2013.  MAJOR REPAIR.
